[On the conference on rings and modules]
Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 2, p. 25
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1985_26_2_a2,
author = {Bican, Ladislav},
title = {[On the conference on rings and modules]},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {25},
year = {1985},
volume = {26},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1985_26_2_a2/}
}
Bican, Ladislav. [On the conference on rings and modules]. Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 2, p. 25. http://geodesic.mathdoc.fr/item/AUCMP_1985_26_2_a2/